Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

How long should i give post typhoid medicine to my daughter ?

My daughter is sufferin from typhoid.she is 17 yrs old & her 12th board exam is going on.She is taking ofloxacin & azithromycine.3rd week is going on.temp is remaining around 98-99. how long should i continue giving the medicines & from when can she have her normal diet???any other suggestion??please tell me
Asked On : Wed, 23 Mar 2011
Answers:  3 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
As she already taken sufficient & full course of medicine ,there is no need to give her any more antibiotic until it is drug resistance typhoid.Typhoid is no contraindication for normal diet.She can definitely take normal diet immediately.If fever still persist after stopping antibiotic rule out other causes of fever. Disclaimer
Answered: Wed, 23 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
Normally dose of azithro and ofloxacin may be extend up to 5-12days. how long are you taking this. According to condition follow your doctor
take care and take plenty of water
Answered: Wed, 23 Mar 2011
I find this answer helpful
  Anonymous's Response
Dear Moon,
Welcome to Healthcaremagic forum,
You have to follow the instruction of the doctor you are taking treatment for allopathic medicines ofloxacin and others,but I can surely suggest you something which will help you for getting speedy recovery of your daughter.
You cannot put her on normal diet for aftleat 10 days from now.Give her liquid diet because her intestines would not be able to digest all hard stuff.
You can give her Alfa Alfa Q 16 drops in 1/2 cup of water twice daily which will increase her appetite and give her energy to work out her routine.

Hope this helps,
Wish you speedy recovery,
dr jignesh parmar
Consultant Homeopath
Answered: Wed, 23 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor